# SDR DALA1013440999

- Difficulty date: May 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- Engine: Pwa JT8D
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LT GEAR SUPPORT FITTING BUSHING.  LT MLG SUPPORT FITTING BUSHING BORE WAS MACHINED TO REMOVE CORROSION IAW EA 09-093855-03 AD 0109.
